# SDR CA180104002

- Difficulty date: January 3, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: CPYTG2039
- Condition: Chafed
- Location: Vfg Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE TO THE VARIABLE FREQUENCY GENERATOR (VFG NR 2).  GEN & CTRL HARNESS OPERATOR REPORTED DAMAGE TO THE VARIABLE FREQUENCY GENERATOR (VFG NR 2).  GEN & CTRL HARNESS CPYTG2039, DUE TO CHAFING ON THE WHEEL BIN COVERED WITH REO 500-20-10-002.  (TC# 20180104002)
